# SDR FDEA202204080890

- Difficulty date: April 8, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 6953919U6
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR 1 EACH BRACKET CRACKED AT THE FWD UPPER CORNER OF THE DOOR.  MARKED AND STREAMER   ATTACHED. REMOVED AND REPLACED BRACKET IAW BAC 143N6603 REV B.
